# SDR C2XA98IA038

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 2069600001
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NOSE LANDING GEAR SPRING BOX LOWER TRUNNION WAS FOUND TO BE PITTED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED TRUNNION IAW EMB120 CMM ERAM 32-21-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
